Author: Sorting Last Post on Top ↓ Message:
GRNDMOM43's Photo GRNDMOM43 Posts: 46,516
12/9/10 11:05 P

My SparkPage
Send Private Message
A suggestion might be to call the DR. and explain your situation. Tell them that you have been off the Lexapro and is it safe for you to continue to not take it. Often they will have samples that may help you get through and offer suggestions. It is also a good idea to call the pharmacist and ask his advice as he is really the one who knows about the medication and its side effects.


Kansas~ CST
Each step taken is a calorie left behind!

Don't quit! Tomorrow is another day to Sparkle.

Total SparkPoints: 195,308
SparkPoints Level 21
RAINRUNNER5's Photo RAINRUNNER5 SparkPoints: (4,349)
Fitness Minutes: (6,018)
Posts: 301
12/9/10 12:50 P

Send Private Message
Good luck - it sounds like a positive direction if you're mentally holding up and losing weight :D If you have a doctor you could call and ask that would be cool, but know how it goes, sometimes doctors just want you to come in and I know I don't always have the cash just for them to give me an opinion.


 October Minutes: 0
STACYE13's Photo STACYE13 SparkPoints: (9,249)
Fitness Minutes: (3,048)
Posts: 308
12/9/10 9:00 A

My SparkPage
Send Private Message
I've been taking 10 mg of Lexapro since April. We had some money issues this week due to renters not paying all of the rent, DH's check being less, and some other stuff. We ended up completely broke. Well, my Lexapro ran out on Saturday or Sunday and I haven't had any since then. I could get it tomorrow but I don't know if I will or not.

I am debating not taking it anymore. My issues are so much better now and the Lexapro is really killing my weight loss. I have lost 3 lbs since coming off of it. I am debating just continuing cold turkey since I've already been off of it for 5 days. The only issues I've had is that I'm not resting quite as well but it's not bad, just not the deep sleep I usually had with the Lexapro. I've had a headache and mild nausia for days but my sinus's are acting up so it could be that. It's hurting around that area and I've got drainage. I read that withdrawel symptoms can start anywhere between 1 to 10 days from stopping and usually last about a week. I'm also wondering if it won't be too bad for me b/c I was on such a low dose.

Has anybody ever come off Lexapro cold turkey?

"Either get busy living, or get busy dying." Shawshank

"Do or do not. There is no try" Yoda ~ Star Wars

 Pounds lost: 42.2 
Page: 1 of (1)  

Report Innappropriate Post

Other Dealing with Anxiety Fitness, Vent Post, Info to Share & More! Posts

Thread URL:

Review our Community Guidelines

x Lose 10 Pounds by December 9! Sign up with Email Sign up with Facebook
By clicking one of the above buttons, you're indicating that you have read and agree to SparkPeople's Terms & Conditions and Privacy Policy and that you're at least 18 years of age.